# SDR ASAA2018021823603

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 41,750 hours, 12,797 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED IN FLIGHT. VTK AND MAP FLAGS DISPLAYED. NORMAL OPERATION ACHIEVED FOLLOWING QRH PROCEDURE WITH FMC SWITCH BOTH ON RIGHT.  ACFT GROUNDED.  CYCLED THE POWER TO LEFT FMC OPS RESTORED NO FAULTS FIM 34-61-TASK 801.
